# SDR IPXA13676874

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 42,237 hours, 13,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Bs 1504 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, CRACK (1.3") WAS FOUND ON THE STRINGER 20L AT BS 1504 BETWEEN FRAME 1502 AND FRAME 1518.  REPAIR IAW SR1-2398992966 WITH FAA APPROVED 8100-9 FORM DATED:29JAN2013.
